joint pain side effect of remicade??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jan 2008
Total Posts : 28
   Posted 6/9/2008 10:48 AM (GMT -6)   
Ladies and Gents I am having terrible pains in my knees, shoulders, arms, and fingers!! This has been going on for about 3 weeks now. I just keping thinking everyday that I did something at work to make me soar. Sometimes I feel good and then later I am back to being in very bad pain. The pain in  my knees are the worst right now. It hurts to stand, turn, bend, anything that involves me knees. My fingers also keep swelling and burning. I'm just wondering if maybe this could be a side effect of remicade? I am going to see my GP today.

Veteran Member

Date Joined Jan 2005
Total Posts : 1709
   Posted 6/9/2008 11:02 AM (GMT -6)   
Hi Sparkles,
Sorry you are having this issue. I would definitely see the doc about this. Does it seem to be worse directly after an infusion? When I was on Remicade and had debilitating joint pain the severity was always worse after my infusion. Although I never has any bloodwork for antibodies, the rhuemy was in agreement that Remi was the cause. Stopping the Remicade was the solution to the joint pain.

Good luck!

Regular Member

Date Joined Feb 2007
Total Posts : 33
   Posted 6/9/2008 4:41 PM (GMT -6)   
I had severe joint pain after my 4th and 5th Remicades infusions.
It would start 14 days after each infusion.

My GI said I was having delayed reactions to the Remicade.
He told me that there was no need to stop the treatments,
but for me to take 20mg of Predisnone the day before,
and the day of my infusions, then a 6 day Medrol dosepak
after the infusion. I would only have to do this for
3 Remicade infusions.
It has worked and I haven't had any joint pain since.
The Remicade makes me feel like I don't have Crohn's,
so I am so glad I did not have to stop taking it.

Dx with Crohn's-Colitis January 2007
Meds: Remicade, Aciphex

Regular Member

Date Joined Jul 2006
Total Posts : 330
   Posted 6/9/2008 7:45 PM (GMT -6)   
I also suffered very bad joint pain after my last infusion and will be discussing it with my GI when I see him next week. It seemed to be directly related to the remicade. I hope I'm not developing antibodies, and will be able to continue taking it as my CD is so much better with the remicade. I'll ask about Ltordo's experience and see if I would benefit from that too.

I'm sorry to hear you're in so much pain. My joint pain has decreased over the past week. I hope you feel some improvement too.

Please let us know what your doctor says.

Take care,


Veteran Member

Date Joined Feb 2004
Total Posts : 6518
   Posted 6/10/2008 1:56 PM (GMT -6)   
Hmmm, I take remicade to help with just those sort of troubles. Let us know whats up..
If we would read the secret history of our enemies,we would find in each mans life sorrow and suffering enough to disarm all hostility.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 22, 2016 4:00 AM (GMT -6)
There are a total of 2,709,994 posts in 298,855 threads.
View Active Threads

Who's Online
This forum has 153391 registered members. Please welcome our newest member, thomasmcvay.
169 Guest(s), 1 Registered Member(s) are currently online.  Details

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer